# SDR DL764100907

- Difficulty date: April 12, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 34,614 hours, 9,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT DOOR L4 DOOR ARE INOPERATIVE.  MX FOUND WIRE W0836 BROKEN AT DOOR R4 AND REPAIRED.  SYS OPS IS NORMAL.
